# SDR ASOA2013030503105

- Difficulty date: February 12, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 33,020 hours, 30,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9.0 FS 559.00 - 559.00+80 HAS NUMEROUS SPOTS OF MINOR CORROSION.  R & R DAMAGED SEAT TRACK IAW MM TASK 53-01-11-000-802 AND GREO 601R-53-00-485.
